Is the pill stopping me from losing weight?

Options
IV been on the pill about 3 years now and I've gained weight ever since but I did go to uni straight after going on it.shall I come off the pill to lose weight faster because I'm not finding it easy at all at the moment! And I don't know whether the pill is making it harder!

Replies

  • spzjlb
    spzjlb Posts: 599 Member
    Options
    The pill does not change your weight per se. It may alter your appetite, temporarily. Frankly, when we go on the pill, it's because of lifestyle changes (as the OP aptly noted). Those changes have more to do with our weight than the pill itself.
  • rawhidenadz
    rawhidenadz Posts: 254 Member
    Options
    I'm on the pill and I am losing weight. It could be other factors.
  • trigden1991
    trigden1991 Posts: 4,658 Member
    Options
    No
  • zoeysasha37
    zoeysasha37 Posts: 7,088 Member
    Options
    Nope. It comes down to calories
  • Wolfena
    Wolfena Posts: 1,570 Member
    edited July 2016
    Options
    It could be the pill... there's so many different ones and people all react differently. I suggest a chat with your doctor, maybe they can switch you to a different one.

    I have been on pills in the past that caused me to gain excessive weight within just a few weeks with no exercise or food eating changes.
  • dragon_girl26
    dragon_girl26 Posts: 2,187 Member
    Options
    No, as long as you continue to stay within your calorie goal and log your intake accurately, you shouldn't experience weight gain while on the pill.
    Good luck!
  • callsitlikeiseeit
    callsitlikeiseeit Posts: 8,626 Member
    Options
    im on the pill for irregular menses and i still lose weight
  • blossomingbutterfly
    blossomingbutterfly Posts: 743 Member
    Options
    I'm on the pill and I've lost almost 100 lbs. It's not the pill.
  • jo_nz
    jo_nz Posts: 548 Member
    Options
    I'd say starting Uni around that time is more likely the cause of the changes than the pill itself.
  • Alluminati
    Alluminati Posts: 6,208 Member
    Options
    The pill affects your hormones which may make you feel sluggish and/or affect your appetite. Once you realize this, you can counteract it. The pill itself does not make one big or small (i.e. Alice in Wonderland)